# SDR SIMA20220929001

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 40,606 hours, 36,074 cycles
- System (JASC): 3242 · Brake
- Part: Transducer
- Part number: APT21810003000A
- Part serial: 752711285
- Condition: Unserviceable
- Location: [0000]   [Rh 2]
- Part time: 21,292 hours, 19,519 cycles
- Component: Transducer
- Component part number: APT21810003000A
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE DEGRADE CAUTION ILLUMINATED ON FINAL DESCENT AT GEAR DROP. RIGHT INBOARD BRAKE APPEARS TO HAVE NOT ENGAGED." DURING TROUBLESHOOTING AND READING NVM, SUSPECT #3 BRAKE PRESSURE TRANDUCER TO BE FAULTY AND CAUSING THE PRESSURE PULSE TEST TO FAIL IN FLIGHT.-C/A-RAR #3 BRAKE PRESSURE TRANSDUCER IAW EMB 145 AMM 32-41-08. OPS CHECK LEAK CHECK GOOD.
